# SDR SIMA20120702005

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 34,013 hours, 28,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT AT SERVICE DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR MOUNTED EMERGENCY LIGHT LAMP IAW EMB 145 AMM TASKS 33-50-10-000-801-A & 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
